# SDR 08FDEA03873

- Difficulty date: September 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 2240083501
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE ON AFT FAIRING ADAPTER LONGERON, PYLON NR 1.  REPAIR PERFORMED BY WELDING THE LONGERON OVERSIZE FASTENER HOLE AND REDRILL THE FASTENER HOLE SAME AS ORIGINAL IAW RAS/ROHR/0776/2008 ISS A, APPROVED BY EA 6-5455-123139.
